# SDR ASAA0946109

- Difficulty date: June 8, 2009
- Submitted: July 7, 2009
- Operation: Air carrier
- Aircraft: N788AS
- Make and model: Boeing 737490
- Aircraft serial: 28885
- Aircraft time: 40,693 hours, 22,422 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 65465547
- Condition: Corroded
- Location: Bs 847
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FRAME AT STA 847 IS CORRODED ON UNDERSIDE OF LOWER BETWEEN STR 26R AND INTERCOSTAL OB OF STR 26.  REMOVED DAMAGED AREA FABRICATED REPAIR PARTS AND INSTALLED.
